MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was broken.The target lesion was located in the liver.A 135/20 renegade hi-flo kit was selected for use.During unpacking, it was noted that the middle part of the catheter was broken.The device never entered the patient's body.The procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade showed damage in the form of a kinks at 36cm, 85cm, 100.5cm, 116.5cm, 130.5cm from the hub.Stretching was seen 95cm from the hub.Under microscope inspection of the remainder of the device revealed stretching of the shaft.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11832968
Report Number2134265-2021-05983
Device Sequence Number19937012
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0026070543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight60